# SDR GTIA2016100701631

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 40,982 hours, 19,291 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57541450003
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPOILER NR 1 HINGE FITTING HAS EVIDENCE OF CORROSION. COMPLIED WITH A WASHER REPAIR IAW EO 5751-1658.
